# SDR UIEA2015030500167

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,086 hours, 42,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FUEL FILL PORT HAS CORROSION INSIDE OF TANK.  REPAIRED AREA AROUND RT OVERWING FUEL FILL INSIDE TANK IAW AREA 47136, REA 04,47136, REA 09, & 47136 REA 10.
